# SDR REXA2013021900359

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 19,486 hours, 17,040 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE COLORED INDICATOR LIGHTS ON BACK OF MID CABIN EXIT SIGN DID NOT ILLUMINATE.  RELAMPED AIRCRAFT FACING LIGHTED CEILING EXIT SIGN (FLIGHT ATTENDANT CALL LIGHTS 3 ) IAW AMM 33-51-14.
